# SDR UALA2010050301466

- Difficulty date: May 1, 2010
- Submitted: May 3, 2010
- Operation: Air carrier
- Aircraft: N422UA
- Make and model: Airbus A320-232
- Aircraft serial: 503
- Aircraft time: 53,588 hours, 19,720 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Chafed
- Location: Fire Suppression
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ENG 2, AGENT 1, DISCHARGE LIGHT FLICKERS ON AND OFF.  REPLACED CHAFED WIRES IN J -BOX IN ENG PYLON FROM BOTTLE PRESS SWITCH TO GROUND AND J-BOX DISC ALL GROUND TEST OK.
